# SDR GTIA2025120139191

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 10,866 hours, 4,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT STRONG FLORAL SMELL IN AFT GALLEY ON CLIMB AND DESCENT. DESCRIPTION OF ODOR/FUMES: PERSISTENT, FLORAL SMELL. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-COMPLIED WITH TSM 05-50-00-810-831-A. ODOR CLASSIFIED AS TYPE 10 MISCELLANEOUS. PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802-A. REMOVED AND REPLACED RECIRCULATION FILTER IAW 21-21-41. NO ODOR FOUND AT THIS TIME. A/C RETURNED TO SERVICE MOC NOTIFIED 69085
